Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions re Seroquel and re estrogen (Lar? SLS?) Laurie Beth

Posted by Meri-Tuuli on November 18, 2005, at 4:42:19

In reply to Re: Questions re Seroquel and re estrogen (Lar? SLS?) Meri-Tuuli, posted by Laurie Beth on November 17, 2005, at 18:44:06

Hey there Laurie, thanks for the info. Its nice to know my one ovary is functioning properly - I never really believed the drs when they said that one is enough, but your explanation makes perfect sense!!

Anyway I am just curious as to the link in hormones and mood disorders (with or without one ovary!). For instance, I was put on reboxetine, a potent selective noradrenaline reuptake inhibitor, and my periods completely stopped, I got bad acne and I couldn't put on weight! I've read other posts here about ADs messing with your periods. I mean, if an AD can make periods stop completely, then that could in itself cause mood disorders, because your cycle and hormones are messed up. Anyway I used to get terrible PMS and would be so depressed the day or two become my period....I'm taking St John's wort at the moment and it seems to have eliminated that.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Meri-Tuuli thread:579307
URL: http://www.dr-bob.org/babble/20051112/msgs/579943.html